Pure and Applied Mathematics Quarterly
Volume 11 (2015)
Random walks on complete multipartite graphs
Pages: 393 – 402
We apply Chung–Yau invariants to calculate the number of spanning trees of a complete multipartite graph. We also give explicit formulas for hitting times of random walks on a complete multipartite graph and prove that it has symmetric hitting times if and only it is vertex-transitive.
random walk, Chung–Yau invariants, complete multipartite graph
2010 Mathematics Subject Classification
Primary 05C81. Secondary 05C50, 60G50.